MathSciNet Relay Station
MathSciNet bibliographic data
MR2855621 (2012k:41030) 41A35 (41A60)
Ostrovska, Sofiya; Özban, Ahmet Yaşar The norm estimates of the $q$-Bernstein operators for varying $q>1$. Comput. Math. Appl. 62 (2011), no. 12, 4758–4771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement